# SDR N6WA2012101903

- Difficulty date: October 19, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 19,697 hours, 13,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM HAS CRACK ON LT SIDE.  R & R BS 280 FLOORBEAM IAW REO 670-53-11-047, REV E.
